Alert archive / Oklahoma / Tornado Warnings in 2023
Tornado Warning 1, NWS Tulsa, OK
NWS Tulsa, OK issued this tornado warning at Jan 2, 2023, 5:31 PM CST for Haskell County, McIntosh County, Pittsburg County, Oklahoma. It was in force for 44 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 2, 2023, 5:31 PM CST (23:31 UTC)
- Expired
- Jan 2, 2023, 6:15 PM CST
- In force
- 44 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.25 in
Counties Haskell County, OK, McIntosh County, OK, Pittsburg County, OK
The radar
The Tulsa radar (KINX), 101 km from the middle of the area, began a volume at 23:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 2, 5:49 PM CST | HAIL 1 | 4 Ssw Onapa, OK | |
| Jan 2, 5:55 PM CST | HAIL 1.5 | 8 W Warner, OK | SOCIAL MEDIA REPORT OF HALF DOLLAR TO PING PONG BALL WEST OF WARNER. |
| Jan 2, 5:56 PM CST | TORNADO | 8 Ese Onapa, OK | THIS TORNADO DEVELOPED SOUTHWEST OF TEXANNA, AND MOVED NORTHEAST TOWARD DUCHESS LANDING. OUTBUILDINGS WERE DESTROYED, THE ROOFS OF HOMES WERE DAMAGED, AND TREES WERE UPROOTED ALONG THE 8.6 MILE-LONG PATH. |
| Jan 2, 6:06 PM CST | HAIL 0.88 | 5 E Rentiesville, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 2, 3:34 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 11.5 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 8 J/kg
- Mixed-layer CIN
- -399 J/kg
- Mixed-layer LCL
- 1122 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 191 m²/s²
- 0-3 km storm-relative helicity
- 245 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
007
WFUS54 KTSA 022331
TORTSA
OKC061-091-121-030015-
/O.NEW.KTSA.TO.W.0001.230102T2331Z-230103T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tulsa OK
531 PM CST Mon Jan 2 2023
The National Weather Service in Tulsa has issued a
* Tornado Warning for...
West central Haskell County in southeastern Oklahoma...
Eastern McIntosh County in southeastern Oklahoma...
North central Pittsburg County in southeastern Oklahoma...
* Until 615 PM CST.
* At 530 PM CST, a severe thunderstorm capable of producing a tornado
was located over Canadian, moving northeast at 45 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations in or near the path include...
Eufaula... Checotah...
Crowder... Canadian...
Indianola... Rentiesville...
Stidham... Arrowhead State Park...
Lake Eufaula State Park... Vivian...
Onapa...
This includes Interstate 40 in Oklahoma between mile markers 257 and
273.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3503 9572 3513 9585 3555 9561 3555 9535
3529 9535
TIME...MOT...LOC 2330Z 219DEG 40KT 3517 9568
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
$$
693 follow-up statements
070
WWUS54 KTSA 022342
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
542 PM CST Mon Jan 2 2023
OKC061-091-121-030015-
/O.CON.KTSA.TO.W.0001.000000T0000Z-230103T0015Z/
Haskell OK-McIntosh OK-Pittsburg OK-
542 PM CST Mon Jan 2 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CST FOR WEST
CENTRAL HASKELL...EASTERN MCINTOSH AND NORTH CENTRAL PITTSBURG
COUNTIES...
At 542 PM CST, a severe thunderstorm capable of producing a tornado
was located over Eufaula, moving northeast at 50 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations in or near the path include...
Eufaula... Checotah...
Rentiesville... Lake Eufaula State Park...
Vivian... Onapa...
This includes Interstate 40 in Oklahoma between mile markers 257 and
273.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3515 9556 3524 9576 3555 9561 3555 9535
3529 9535
TIME...MOT...LOC 2342Z 215DEG 44KT 3530 9558
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
69639
WWUS54 KTSA 022357
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
557 PM CST Mon Jan 2 2023
OKC061-121-030006-
/O.CAN.KTSA.TO.W.0001.000000T0000Z-230103T0015Z/
Haskell OK-Pittsburg OK-
557 PM CST Mon Jan 2 2023
...THE TORNADO WARNING FOR WEST CENTRAL HASKELL AND NORTH CENTRAL
PITTSBURG COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1000 PM CST for southeastern
Oklahoma.
LAT...LON 3555 9561 3555 9535 3535 9535 3531 9543
3530 9547 3530 9550 3528 9552 3526 9559
3533 9566
TIME...MOT...LOC 2356Z 223DEG 38KT 3537 9544
$$
OKC091-030015-
/O.CON.KTSA.TO.W.0001.000000T0000Z-230103T0015Z/
McIntosh OK-
557 PM CST Mon Jan 2 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CST FOR
NORTHEASTERN MCINTOSH COUNTY...
At 556 PM CST, a severe thunderstorm capable of producing a tornado
was located 8 miles southeast of Checotah, moving northeast at 45
mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations in or near the path include...
Eufaula... Checotah...
Rentiesville... Lake Eufaula State Park...
Onapa...
This includes Interstate 40 in Oklahoma between mile markers 259 and
273.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3555 9561 3555 9535 3535 9535 3531 9543
3530 9547 3530 9550 3528 9552 3526 9559
3533 9566
TIME...MOT...LOC 2356Z 223DEG 38KT 3537 9544
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
$$
69159
WWUS54 KTSA 030015
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
615 PM CST Mon Jan 2 2023
OKC091-030025-
/O.EXP.KTSA.TO.W.0001.000000T0000Z-230103T0015Z/
McIntosh OK-
615 PM CST Mon Jan 2 2023
...THE TORNADO WARNING FOR NORTHEASTERN MCINTOSH COUNTY HAS
EXPIRED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been allowed to expire.
A Tornado Watch remains in effect until 1000 PM CST for southeastern
Oklahoma.
LAT...LON 3555 9561 3555 9535 3535 9535 3531 9543
3530 9547 3530 9550 3528 9552 3526 9559
3533 9566
TIME...MOT...LOC 0015Z 219DEG 40KT 3552 9529
$$
69What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at Jan 2, 5:22 PM CST, 9 minutes earlier.
Area forecast discussion, Jan 2, 5:22 PM CST, 9 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 522 PM CST Mon Jan 2 2023 ...New AVIATION... .SHORT TERM... (Through tonight ) Issued at 229 PM CST Mon Jan 2 2023 Showers and thunderstorms, some severe, will be ending from west to east later this evening into the early overnight hours. While some hail may be possible initially, damaging winds and a few tornadoes will be the main severe weather threats, with the greatest chance for a strong tornado or two from southeast Oklahoma into western Arkansas this evening. A Pacific cold front will sweep across the area overnight, but low temperatures will still be well above the seasonal averages. && .LONG TERM... (Tomorrow through Monday) Issued at 229 PM CST Mon Jan 2 2023 Mainly quiet weather is expected for the rest of the forecast period. Temperatures will fall back closer to normal by Wednesday and Thursday before warming again Friday. An upper level disturbance will bring a chance for a few showers Friday night and Saturday, and will also help push a cold front through the area. Near normal temperatures will follow this front over the weekend, with a warming trend beginning again by early next week. && .AVIATION... (00Z TAFS) Issued at 519 PM CST Mon Jan 2 2023 Main concern for flight operations in the near term will be strong to severe thunderstorms currently developing over eastern OK, which will build into western AR over the next few hours. In general most locations will see periods of MVFR ceilings to start, with IFR conditions likely and gusty sfc winds 30-40 knots possible with any direct impact of t-storms. LLWS will be common across the area overnight as a low level jet strengthens. Storms will shift east of OK sites by about 04z, and east of AR sties by around 06z with VFR conditions prevailing, however low ceilings may develop back into KBVO tonight. && .PRELIMINARY POINT TEMPS/POPS... TUL 46 57 32 51 / 70 0 0 0 FSM 52 65 37 54 / 100 0 0 0 MLC 48 62 34 53 / 70 0 0 0 BVO 43 55 29 50 / 70 0 0 0 FYV 49 60 31 48 / 90 0 0 0 BYV 50 61 33 48 / 90 0 0 0 MKO 48 60 33 51 / 80 0 0 0 MIO 48 55 31 47 / 100 0 0 0 F10 46 60 32 52 / 60 0 0 0 HHW 49 65 37 55 / 70 10 0 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && SHORT TERM...05 LONG TERM....05 AVIATION...14
Hazardous weather outlook, Jan 2, 5:16 PM CST, 15 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 516 PM CST Mon Jan 2 2023 ARZ001-002-010-011-019-020-029-OKZ049-053>076-031100- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 516 PM CST Mon Jan 2 2023 ...SEVERE STORMS LIKELY THIS EVENING... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Tonight. TORNADO. RISK...Elevated. AREA...Mainly Southeast Oklahoma and West Central Arkansas. ONSET...Ongoing. SEVERE THUNDERSTORM. RISK...Significant. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. FLASH FLOOD. RISK...Limited. AREA...Southeast Oklahoma and Western Arkansas. ONSET...Ongoing. HEAVY RAIN. RISK...Limited. AREA...Southeast Oklahoma and Western Arkansas. ONSET...Ongoing. DISCUSSION... Strong to severe thunderstorms will continue to increase in coverage and intensity early this evening, especially to the east of Highway 75. All severe hazards will be possible through early evening, with the hail threat diminishing after that time. Damaging winds and a few tornadoes will then become the dominant severe weather threats, with a strong tornado or two possible, especially across southeast Oklahoma into western Arkansas. Locally heavy rainfall may result in localized flooding issues. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Expected. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. TUESDAY through SUNDAY...No Hazards. EXTENDED DISCUSSION... Quieter weather will set in for the rest of the week with temperatures falling back closer to the seasonal averages. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Jan 2, 1:55 PM CST, 3 hours 36 minutes before
Special Weather Statement
National Weather Service Tulsa OK
155 PM CST Mon Jan 2 2023
ARZ019-020-029-022045-
Sebastian AR-Franklin AR-Crawford AR-
155 PM CST Mon Jan 2 2023
...A strong thunderstorm will impact portions of Franklin,
southeastern Crawford and eastern Sebastian Counties through 245 PM
CST...
At 155 PM CST, Doppler radar indicated a strong thunderstorm 4 miles
north of Branch, moving northeast at 40 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor damage to outdoor objects
is possible.
Locations in or near the path include...
Ozark... Charleston...
Greenwood... Lavaca...
Mulberry... Mansfield...
Altus... Branch...
Denning... Wiederkehr Village...
Cass... Bloomer...
Washburn... Burnville...
Fort Chaffee... Caulksville...
Jethro... Crossroads...
Dayton... Milltown...
This includes Interstate 40 in Arkansas between mile markers 24 and
42.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3538 9371 3537 9375 3542 9380 3531 9381
3532 9392 3523 9392 3523 9403 3514 9403
3514 9414 3510 9414 3507 9423 3497 9424
3534 9423 3577 9379 3577 9370
TIME...MOT...LOC 1955Z 222DEG 36KT 3538 9397
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
69Special weather statement, Jan 2, 3:51 PM CST, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Tulsa OK
351 PM CST Mon Jan 2 2023
OKZ054-059-022230-
Osage OK-Pawnee OK-
351 PM CST Mon Jan 2 2023
...A strong thunderstorm will impact portions of northwestern Osage
and northwestern Pawnee Counties through 430 PM CST...
At 351 PM CST, Doppler radar indicated a strong thunderstorm 4 miles
west of Fairfax, moving northeast at 60 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor damage to outdoor objects
is possible.
Locations in or near the path include...
Fairfax... Shidler...
Ralston... Burbank...
Grainola... Foraker...
Pearsonia... Eastern Kaw Lake...
Webb City... Apperson...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 1000 PM CST for northeastern
Oklahoma.
&&
LAT...LON 3700 9632 3641 9667 3648 9694 3655 9692
3655 9690 3657 9689 3659 9691 3675 9687
3674 9683 3677 9682 3678 9675 3700 9675
TIME...MOT...LOC 2151Z 205DEG 51KT 3655 9678
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
69Special weather statement, Jan 2, 4:29 PM CST, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Tulsa OK
429 PM CST Mon Jan 2 2023
OKZ066-070-071-073-022315-
Pittsburg OK-Muskogee OK-Okmulgee OK-McIntosh OK-
429 PM CST Mon Jan 2 2023
...A strong thunderstorm will impact portions of McIntosh,
northwestern Pittsburg, southeastern Okmulgee and west central
Muskogee Counties through 515 PM CST...
At 429 PM CST, Doppler radar indicated a strong thunderstorm 3 miles
west of Indianola, moving northeast at 55 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor damage to outdoor objects
is possible.
Locations in or near the path include...
Muskogee... Eufaula...
Checotah... Crowder...
Oktaha... Boynton...
Canadian... Indianola...
Council Hill... Hanna...
Rentiesville... Hoffman...
Stidham... Raiford...
Vivian... Lake Eufaula State Park...
Wainwright... Summit...
Hitchita... Vernon...
This includes Interstate 40 in Oklahoma between mile markers 243 and
268.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 1000 PM CST for southeastern,
northeastern and east central Oklahoma.
&&
LAT...LON 3512 9602 3512 9601 3513 9601 3515 9600
3515 9598 3520 9599 3570 9578 3571 9529
3502 9572
TIME...MOT...LOC 2229Z 205DEG 49KT 3515 9583
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
69Special weather statement, Jan 2, 4:34 PM CST, 57 minutes before
Special Weather Statement
National Weather Service Tulsa OK
434 PM CST Mon Jan 2 2023
OKZ060>062-067-022315-
Tulsa OK-Rogers OK-Mayes OK-Wagoner OK-
434 PM CST Mon Jan 2 2023
...A strong thunderstorm will impact portions of Rogers, northwestern
Mayes, northwestern Wagoner and east central Tulsa Counties through
515 PM CST...
At 434 PM CST, Doppler radar indicated a strong thunderstorm 3 miles
northeast of Broken Arrow, moving northeast at 65 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor damage to outdoor objects
is possible.
Locations in or near the path include...
Tulsa... Broken Arrow...
Claremore... Coweta...
Catoosa... Verdigris...
Chelsea... Foyil...
Taiwah... Tiawah...
Oneta... Bushyhead...
This includes Interstate 44 between mile markers 231 and 269.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 1000 PM CST for northeastern
Oklahoma.
&&
LAT...LON 3660 9536 3658 9533 3651 9533 3651 9529
3595 9570 3603 9590 3660 9562
TIME...MOT...LOC 2234Z 204DEG 57KT 3607 9576
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHLocal storm report, Jan 2, 4:38 PM CST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
438 PM CST MON JAN 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0433 PM HAIL 1 NNE BROKEN ARROW 36.06N 95.78W
01/02/2023 E0.75 INCH TULSA OK EMERGENCY MNGR
DIME HAIL REPORTED BY EMERGENCY MANAGER IN
CENTRAL BA.
&&
JDSSpecial weather statement, Jan 2, 4:54 PM CST, 37 minutes before
Special Weather Statement
National Weather Service Tulsa OK
454 PM CST Mon Jan 2 2023
OKZ073-022330-
Pittsburg OK-
454 PM CST Mon Jan 2 2023
...A strong thunderstorm will impact portions of southwestern
Pittsburg County through 530 PM CST...
At 454 PM CST, Doppler radar indicated a strong thunderstorm 4 miles
southwest of Haywood, moving northeast at 35 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor damage to outdoor objects
is possible.
Locations in or near the path include...
Mcalester... Kiowa...
Savanna... Ashland...
Mcalester Regional Airport... Haywood...
Scipio... Arpelar...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 1000 PM CST for southeastern
Oklahoma.
&&
LAT...LON 3505 9609 3506 9607 3509 9606 3512 9603
3512 9601 3511 9599 3502 9571 3468 9589
3468 9609
TIME...MOT...LOC 2254Z 209DEG 32KT 3486 9602
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
69The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 2, 1:38 PM CST | Areal Flood Advisory | TSA | LeFlore, Pushmataha | 3 hr |
| Jan 2, 3:51 PM CST | Special Weather Statement | TSA | Osage | 39 min |
| Jan 2, 4:29 PM CST | Special Weather Statement | TSA | McIntosh, Muskogee | 46 min |
| Jan 2, 4:34 PM CST | Special Weather Statement | TSA | Rogers | 41 min |
| Jan 2, 4:54 PM CST | Special Weather Statement | TSA | Pittsburg | 36 min |
| Jan 2, 5:04 PM CST | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 56 min |
| Jan 2, 5:05 PM CST | Severe Thunderstorm Warning | TSA | Craig, Mayes, Rogers, Wagoner | 40 min |
| Jan 2, 5:29 PM CST | Areal Flood Advisory | TSA | McIntosh, Pittsburg | 3 hr |
| Jan 2, 5:31 PM CST | Tornado Warning | TSA | Craig, Delaware, Mayes | 44 min |
| Jan 2, 5:36 PM CST | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee, Wagoner | 39 min |
| Jan 2, 5:56 PM CST | Special Weather Statement | TSA | Mayes | 34 min |
Nearby
Tornado Warnings in Oklahoma, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.